Renormalisation group for multiple zeta values
Journal article, Peer reviewed
MetadataVis full innførsel
OriginalversjonCommunications in Number Theory and Physics. 2018, 12 (1), 75-96. 10.4310/CNTP.2018.v12.n1.a3
Calculating multiple zeta values at arguments of any sign in a way that is compatible with both the quasi-shuffle product as well as meromorphic continuation, is commonly referred to as the renormalisation problem for multiple zeta values. We consider the set of all solutions to this problem and provide a framework for comparing its elements in terms of a free and transitive action of a particular subgroup of the group of characters of the quasi-shuffle Hopf algebra. In particular, this provides a transparent way of relating different solutions at non-positive values, which answers an open question in the recent literature.